TL-ideals of TL-subnear-rings

Authors

  • JD Yadav S.G.M.College, Karad, Maharashtra
  • YS Pawar Department Of Mathematics, Shivaji University, Kolhapur, Maharashtra

DOI:

https://doi.org/10.3329/ganit.v31i0.10311

Keywords:

Fuzzy set, TL-subnear-ring, TL-ideal, Homomorphism, Near-ring

Abstract

The aim of this paper is to introduce and study TL-ideals of TL-subnear-rings. Also we define T-sum, T-difference and T-product of L-subsets of a near-ring R and obtain their properties.

DOI: http://dx.doi.org/10.3329/ganit.v31i0.10311

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 79-93

Downloads

Download data is not yet available.
Abstract
722
PDF
509

Downloads

Published

2012-04-09

How to Cite

Yadav, J., & Pawar, Y. (2012). TL-ideals of TL-subnear-rings. GANIT: Journal of Bangladesh Mathematical Society, 31, 79–93. https://doi.org/10.3329/ganit.v31i0.10311

Issue

Section

Articles